Alert archive / Pennsylvania / Wind Advisories in 2019
Wind Advisory 6, NWS State College, PA
NWS State College, PA issued this wind advisory at Apr 15, 2019, 3:49 AM EDT for 17 counties in Pennsylvania. It took effect at Apr 15, 2019, 9:00 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2019, 3:49 AM EDT (07:49 UTC)
- In effect from
- Apr 15, 2019, 9:00 AM EDT
- Expired
- Apr 15, 2019, 8:00 PM EDT
- In force
- 11 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Schuylkill County, PA, Somerset County, PA, York County, PA
The radar
The State College radar (KCCX), 86 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
379 WWUS71 KCTP 150749 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 349 AM EDT Mon Apr 15 2019 PAZ024>028-033>036-056>059-063>066-152000- /O.NEW.KCTP.WI.Y.0006.190415T1300Z-190416T0000Z/ Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- Including the cities of Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 349 AM EDT Mon Apr 15 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in State College has issued a Wind Advisory, which is in effect from 9 AM this morning to 8 PM EDT this evening. * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...Mid morning through early evening. * IMPACTS...Strong winds may blow down tree limbs, possibly causing isolated power outages. Driving may be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Review wind safety and preparedness information at weather.gov/safety/wind. && $$
1 follow-up statement
719 WWUS71 KCTP 151813 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 213 PM EDT Mon Apr 15 2019 PAZ024>028-033>036-056>059-063>066-160000- /O.CON.KCTP.WI.Y.0006.000000T0000Z-190416T0000Z/ Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- Including the cities of Johnstown, Altoona, Huntingdon, Mount Union, Lewistown, Mifflintown, Somerset, Bedford, McConnellsburg, Chambersburg, Newport, Harrisburg, Hershey, Pottsville, Lebanon, Carlisle, Gettysburg, York, and Lancaster 213 PM EDT Mon Apr 15 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...From the west 20 to 25 mph with gusts 45 to 50 mph. * TIMING...Peak gusts through this evening before winds begin to subside tonight. * IMPACTS...Strong winds may blow down tree limbs, possibly causing isolated power outages. Driving may be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Review wind safety and preparedness information at weather.gov/safety/wind. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:23 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 15, 2:23 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service State College PA 223 AM EDT Mon Apr 15 2019 .SYNOPSIS... Low pressure over the Ohio Valley will track across upstate New York tonight, as the trailing cold front pushes through Pennsylvania. Upper level ridging is expected over the region during the middle of the week, then a slow-moving cold front will likely push into the region late Friday into early Saturday. && .NEAR TERM /UNTIL 7 AM THIS MORNING/... Have cancelled the Flash flood watch for the northwest as the precipitation has ended. The Tornado watch has been scaled back for most of the region but will continue over the next few hours for the Lower Susquehanna region. The strong shear aloft will continue to support the line of storms that will continue to move through the region.The latest HRRR and given the speed that this line is moving, the storms should exit the region over the next few hours. Flash flood watch continues over the southeast as the region has received around an inch to an inch and a half. FFG remains fairly low so the potential for overnight flooding remains. Showers will fade near sunrise. Winds will slacken overnight though persistent westerly winds should continue into Monday. Overnight lows will continue to slowly drop though the cloudy skies, along with the moisture will help keep temperatures from dropping to low. Expect lows Anthe mid 50s through the Southeast to the upper 30s in the northwest. && .SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TUESDAY/... Blustery and much cooler conditions are expected Monday, as strengthening low pressure passes north of Pa. Passage of upper trough will likely produce scattered rain/snow showers across the Allegheny Plateau. However, surface temps should remain too warm for any snow accumulations. A downsloping westerly flow should result in dry weather across the Susq Valley. However, cold temps aloft will likely result in a good deal of stratocu. Bukfit soundings support wind gusts Monday afternoon close to 40kts across southern PA, so later shifts may need to consider a possible wind advisory. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Left mentioned of some showers in for later Tuesday into Thursday. Much of this time will be dry. The main issue will be another huge weather system by Friday. Showers and some thunderstorms will be associated with this system. For now, just minor adjustments. For later Saturday into early next Monday, the risk of showers tapers off. GFS and EC still different from run to run and day to day, on how the upper level trough may split apart, and dig southeast. This will make a difference on how things linger past Friday. Either way, not looking quite as cold as it did several days ago. Thus the chance of any snow showers on the back side of the storm is less now. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... A broken line of showers with brief gusty winds will cross the Lower Susq Valley during the early overnight hours. Behind this line, a few hours of light stratiform rain is expected. It will turn blustery area-wide on Monday, with west winds gusting 30 to 40 kts. MVFR conds are expected across the western highlands /KBFD and KJST/ in lingering rain showers, and some wet snowflakes may even mix in. Farther to the east, VFR conds are expected as clouds will give way to a partly sunny afternoon. .Outlook... Mon...Becoming windy. Lingering MVFR conds at KBFD and KJST in sctd SHRA. Tue...Trending VFR; winds subsiding. Wed-Thu...Mainly VFR, although an outside chance of a SHRA. Fri...Widespread restrictions likely in SHRA and TSRA. && .HYDROLOGY... One inch of precipitation has fallen through the southeast. Couple this with the heavy rain the southeastern counties along with the patchy flooding two days ago and there remains the potential for minor flooding through the Southeastern counties. There has been some minor flooding that occurred in and around Myerstown and Chuckle. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM EDT early this morning for PAZ036- 056>059-063>066. && SYNOPSIS...Dangelo NEAR TERM...Dangelo/Ceru SHORT TERM...DeVoir/Fitzgerald LONG TERM...Martin AVIATION...Evanego HYDROLOGY...Ceru
Hazardous weather outlook, Apr 15, 1:42 AM EDT, 2 hours 7 minutes before
Hazardous Weather Outlook National Weather Service State College PA 142 AM EDT Mon Apr 15 2019 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-160545- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Somerset-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- 142 AM EDT Mon Apr 15 2019 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ057>059-064>066-160545- Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster- 142 AM EDT Mon Apr 15 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ036-056-063-160545- Franklin-Perry-Cumberland- 142 AM EDT Mon Apr 15 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 15, 3:05 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND DMG MORRIS 41.65N 77.27W
04/14/2019 TIOGA PA 911 CALL CENTER
2 TREES DOWN IN THE CITY OF MORRIS.
&&
EVENT NUMBER CTP1901201
JRBLocal storm report, Apr 15, 3:10 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG MIDDLEBURG 40.79N 77.05W
04/15/2019 SNYDER PA SOCIAL MEDIA
TREES DOWN ON A HOUSE.
&&
EVENT NUMBER CTP1901202
EVANEGOLocal storm report, Apr 15, 3:19 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG STARBRICK 41.84N 79.21W
04/14/2019 WARREN PA EMERGENCY MNGR
SIGNIFICANT DAMAGE AT INTERSECTION OF PRESTON RD AND
RTE 6. DAMAGE TO BUILDING AND SHIPPING CONTAINER.
TORNADO POSSIBLE.
0838 PM TSTM WND DMG WARREN 41.84N 79.14W
04/14/2019 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN COUNTYWIDE.
0845 PM TSTM WND DMG 1 N WARREN 41.86N 79.14W
04/14/2019 WARREN PA 911 CALL CENTER
TREES AND WIRES ON HOUSE.
0847 PM TSTM WND DMG NORTH WARREN 41.87N 79.15W
04/14/2019 WARREN PA 911 CALL CENTER
WIRES ON A VEHICLE.
0921 PM TSTM WND DMG BRADFORD 41.96N 78.64W
04/14/2019 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN IN THE CITY OF BRADFORD INCLUDING
ON HALL ROAD.
0935 PM TSTM WND DMG ELDRED 41.96N 78.38W
04/14/2019 MCKEAN PA 911 CALL CENTER
TREE DOWN AT INTERSECTION OF WINDFALL ROAD, SMITH ROAD,
AND LOOP ROAD.
0938 PM TSTM WND DMG KANE 41.66N 78.81W
04/14/2019 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN ON POPLAR STREET.
1005 PM TSTM WND DMG BOSWELL 40.16N 79.03W
04/14/2019 SOMERSET PA TRAINED SPOTTER
3 LARGE TREES DOWN.
1022 PM TSTM WND DMG CAIRNBROOK 40.12N 78.82W
04/14/2019 SOMERSET PA 911 CALL CENTER
MULTIPLE TREES DOWN ACROSS THE COUNTY INCLUDING ONE ON
ROUTE 30 AND ONE ON A RESIDENCE IN CAIRNBROOK.
1022 PM TSTM WND DMG STOYSTOWN 40.10N 78.96W
04/14/2019 SOMERSET PA TRAINED SPOTTER
TREE BLOCKING HIGHWAY AT INTERSECTION OF LINCOLN
HIGHWAY AND LAMBERTSVILLE ROAD.
1026 PM TSTM WND DMG MOUNTAINDALE 40.69N 78.42W
04/14/2019 CAMBRIA PA 911 CALL CENTER
TREE DOWN NEAR MOUNTAINDALE.
1027 PM TSTM WND DMG BROWNSTOWN 40.33N 78.94W
04/14/2019 CAMBRIA PA 911 CALL CENTER
WIRES DOWN NEAR BROWNSTOWN.
1051 PM TSTM WND GST BROOKLAND 41.83N 77.80W
04/14/2019 E60 MPH POTTER PA TRAINED SPOTTER
1054 PM TSTM WND DMG ALTOONA 40.51N 78.40W
04/14/2019 BLAIR PA 911 CALL CENTER
DOWNED TREE ON CAR BY THE INTERSECTION OF 4TH STREET
AND 3RD AVE.
1126 PM TSTM WND DMG 2 NW HUNTINGDON 40.52N 78.04W
04/14/2019 HUNTINGDON PA 911 CALL CENTER
TREES DOWN NEAR LINCOLN CAVERNS AND WARRIORS MARK.
1136 PM TSTM WND DMG MILESBURG 40.94N 77.79W
04/14/2019 CENTRE PA 911 CALL CENTER
TREE DOWN ALONG OLD 220.
1156 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
04/14/2019 MIFFLIN PA 911 CALL CENTER
WIRES DOWN ON RAILROAD STREET.
1158 PM TSTM WND DMG MORRIS 41.65N 77.27W
04/14/2019 TIOGA PA 911 CALL CENTER
2 TREES DOWN IN THE CITY OF MORRIS.
1159 PM TSTM WND GST LOCK HAVEN 41.14N 77.45W
04/14/2019 M58 MPH CLINTON PA ASOS
1205 AM TSTM WND DMG PORT ROYAL 40.53N 77.39W
04/15/2019 JUNIATA PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN INCLUDING ON 322 IN
DELAWARE TOWNSHIP, AND ROUTES 74 AND 333 IN PORT ROYAL.
1213 AM HAIL MCCLURE 40.71N 77.31W
04/15/2019 M1.00 INCH SNYDER PA SOCIAL MEDIA
1223 AM TSTM WND DMG BEAVERTOWN 40.75N 77.17W
04/15/2019 SNYDER PA SOCIAL MEDIA
TREES DOWN AND A ROOF BLOWN OFF A SHED.
1226 AM TSTM WND DMG MONT ALTO 39.84N 77.55W
04/15/2019 FRANKLIN PA 911 CALL CENTER
2 TREES DOWN ON PENN STATE MONT ALTO CAMPUS.
1228 AM HAIL PENNS CREEK 40.86N 77.07W
04/15/2019 M1.50 INCH SNYDER PA SOCIAL MEDIA
1230 AM TSTM WND DMG LEWISBURG 40.96N 76.89W
04/15/2019 UNION PA EMERGENCY MNGR
POWER LINES DOWN, TRACTOR TRAILER ON SIDE, AND BARN
BLOWN APART ON SMOKETOWN ROAD.
1230 AM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
04/15/2019 UNION PA SOCIAL MEDIA
TREES DOWN ALONG WITH PENNY-SIZED HAIL.
1230 AM TSTM WND DMG MIDDLEBURG 40.79N 77.05W
04/15/2019 SNYDER PA SOCIAL MEDIA
TREES DOWN ON A HOUSE.
1240 AM TSTM WND DMG MUNCY 41.20N 76.79W
04/15/2019 LYCOMING PA 911 CALL CENTER
BARN ROOF OFF ON EXCHANGE ROAD.
1242 AM TSTM WND DMG MONTANDON 40.96N 76.86W
04/15/2019 NORTHUMBERLAND PA SOCIAL MEDIA
TREES AND WIRES DOWN AT ROUTE 405 AND ROUTE 45.
0120 AM TSTM WND DMG DUSHORE 41.53N 76.40W
04/15/2019 SULLIVAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN IN CITY OF DUSHORE. NEARLY EVERY
ROAD BLOCKED.
&&
EVENT NUMBER CTP1901179 CTP1901173 CTP1901174 CTP1901175 CTP1901177
CTP1901178 CTP1901176 CTP1901182 CTP1901181 CTP1901183 CTP1901185
CTP1901184 CTP1901180 CTP1901186 CTP1901194 CTP1901189 CTP1901187
CTP1901201 CTP1901188 CTP1901196 CTP1901198 CTP1901197 CTP1901200
CTP1901193 CTP1901191 CTP1901192 CTP1901202 CTP1901199 CTP1901195
CTP1901190
EVANEGOLocal storm report, Apr 15, 3:21 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG BENTON 41.19N 76.39W
04/15/2019 COLUMBIA PA EMERGENCY MNGR
NUMEROUS TREES DOWN, TRAILERS FLIPPED, AND BUILDINGS
FLATTENED.
&&
EVENT NUMBER CTP1901203
JRBLocal storm report, Apr 15, 3:37 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG ELIZABETHVILLE 40.55N 76.82W
04/15/2019 DAUPHIN PA TRAINED SPOTTER
PARTIAL ROOF BLOWN OFF HOUSE. TREES AND WIRES DOWN AT
CROSS STREETS OF WILHOUR RD AND HARMAN LN.
&&
EVENT NUMBER CTP1901204
JRBLocal storm report, Apr 15, 3:38 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
338 AM EDT MON APR 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG MILLERSBURG 40.54N 76.96W
04/15/2019 DAUPHIN PA 911 CALL CENTER
ROOF OFF CHURCH ALONG WITH TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1901205
JRBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:03 PM EDT | Tornado Warning | CTP | Warren | 57 min |
| Apr 14, 8:31 PM EDT | Special Weather Statement | CTP | Adams | 29 min |
| Apr 14, 8:41 PM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean, Warren | 64 min |
| Apr 14, 8:44 PM EDT | Areal Flood Advisory | CTP | Warren | 4 hr |
| Apr 14, 9:29 PM EDT | Areal Flood Advisory | CTP | Elk, McKean | 4 hr |
| Apr 14, 9:34 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 56 min |
| Apr 14, 9:42 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Somerset | 48 min |
| Apr 14, 9:53 PM EDT | Areal Flood Advisory | CTP | Lancaster, Lebanon, Schuylkill | 3 hr |
| Apr 14, 10:03 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 42 min |
| Apr 14, 10:17 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Fulton, Somerset | 43 min |
| Apr 14, 10:24 PM EDT | Special Weather Statement | CTP | Lycoming | 36 min |
| Apr 14, 10:31 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 29 min |
| Apr 14, 10:38 PM EDT | Areal Flood Advisory | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
| Apr 14, 10:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 48 min |
| Apr 14, 10:50 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 55 min |
| Apr 14, 10:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Franklin, Fulton, Huntingdon and 1 more | 47 min |
| Apr 14, 11:11 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 94 min |
| Apr 14, 11:34 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Lycoming, Mifflin and 2 more | 86 min |
| Apr 14, 11:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 49 min |
| Apr 14, 11:46 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 59 min |
| Apr 15, 12:27 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin | 48 min |
| Apr 15, 12:41 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 52 min |
| Apr 15, 1:07 AM EDT | Special Weather Statement | CTP | Adams, Lebanon, Schuylkill, York | 53 min |
| Apr 15, 2:00 AM EDT | Special Weather Statement | CTP | Lancaster, York | 60 min |
| Apr 15, 2:58 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Apr 15, 3:29 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 26 hr |
| Apr 15, 5:23 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 12 hr |
Nearby
Wind Advisories in Pennsylvania, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.